# SDR CA040528005

- Difficulty date: May 17, 2004
- Submitted: November 2, 2004
- Operation: General aviation
- Make and model: Boeing 737210C
- Aircraft time: 56,363 hours
- Engine: Pwa JT8D9A
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 6590737329
- Condition: Burst
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

ON GO-AROUND WHEN GEAR SELECTED UP.  RT MAIN GEAR FAILED TO RETRACT AND LOSS OF SYSTEM 'A' HYDRAULIC FLUID.  AIRCRAFT DIVERTED TO CYFB, DECLARED EMERGENCY.  GEAR UP LINE P/N 65-90737-329 REPLACED, HYDRAULIC SYSTEM SERVICED, FUNCTION CHECK CARRIED OUT.  AIRCRAFT SERVICEABLE.  NO OTHER PROBLEMS OR ACTIONS.
